Posted by: bee | 2008-11-10

Deparoc - Paroxatine

My GP has prescribed the above for Mild to Moderate Depression - He said to see him again in 2 weeks time.

Ive taken 3 (20mg) tablets over the last 3 days and I feel terrible. Im tired, Im nauseous and my head feels fuzzy.

Initially I took it in the morning as prescribed but I need to work so switched to the following evening (ie I didnt take two in 24 hours!). But I still feel the same side effects.

The doctor said there would likely to be side effects but this feels too weird for me. Will they go away? I cant be like this for 2 weeks?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

With ALL meds, the side-effects are the most annoying in the first week or so, as one's body gets used to the drug. This antidepressant belongs to a family of these drugs which can be very effective, but which can at first cause some mild nausea and a fuzzy head. The side-effects ought to fade and go away in the nexrt week or two. And generally, taking them at night should mean thatb the side-effects would be worst during the hours that you are asleep, which may help.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: linda | 2008-11-26

Pse forward side-effects of above medication.

Reply to linda
Posted by: sky | 2008-11-12

I have been using deparoc for the last 2weeks daily (20mg). It seems that it is not working for me, all the side effect I cant cope with it. The worst of all I feel more depressive as usual and my mind in like a roller coaster. before using this med I was fine, no nightmares, no servere depression, was sexual active, and now everything has changed. What is going on. The reason for being on this med is because of anxiety attacks and fobies, but no my whole life is changing and that is not me.

please help

Reply to sky

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.